$5.00 OFF to New Customers : Use SAVEME5 Customer Service: +44 12 0226 6482 Monday - Friday: 1 PM BST - 10 PM BST   |   Support
uk
United Kingdom
0
 Shopping Cart
Items in your shopping cart Quantity Price
Subtotal: £0.00
£0.00

Advil Children's Liquid Fever Reducer and Pain Reliever - 4 fl oz

by Advil
 | Write a Review
 Ships in seven business days. See other options
UPC: 305730170307
Item #: 110130
Total Weight: 0.43 lbs (0.20 kg)
Package Format: 4 fl oz
  • X
  • Share with Friends
Children's Liquid Fever Reducer and Pain Reliever
£3.91
You Save £0.97 (20%)
Size: Fruit - 4 fl oz
1
Maximum quantity for this item
Minimum quantity for this item is 1
Customers Who Viewed This Item Also Viewed
Hyland's Leg Cramps
Nature's Gift DMSO Liquid Glass 99.9% Pure
Nature's Gift DMSO Cream
Nature's Gift DMSO Liquid 99.9% Pure (glass)
Advil PM Pain Reliever and Nighttime Sleep-Aid
Nature's Gift DMSO Liquid Roll-On
Product Information

UPC: 305730170307
Total Weight: 0.43 lbs (0.20 kg)
Package Format: 4 fl oz

  • Liquid Format
  • Flavored
  • Ages 2-11 Years Old

Advil Children's Liquid Fever Reducer and Pain Reliever can last for up to 8 hours.

Warnings: Keep out of reach of children.
Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash and blister. If allergic reaction occurs, stop use and seek medical help right away.
Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is high if the child: has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant) or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs or takes more or for a longer time than directed.
Read box and/or bottle for entire warnings and directions before use.

Notes: Long lasting: up to 8 hours of fever reduction.

Recommended Use: Shake well before using. Find right dose on chart. If possible use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided.

Disclaimer: Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product. Please see our full disclaimer below.

This item has zero reviews. Write a review and be the first!

Customers who like Advil may also like

Look for similar items by category



Legal Disclaimer

While we try ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that which is shown on our Web site. We recommend that you do not solely rely on the information presented on our website and that you always read labels, warnings, and directions before using or consuming a product. For additional information about a product, please contact the manufacturer. Content and information on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements regarding dietary supplements have not been evaluated by eVitamins, UK Department of Health (MHRA) or the United States Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease or health condition. eVitamins assumes no liability for inaccuracies or misstatements about products.
Coupons & Promotions
Sign Up
eVitamins United Kingdom, Copyright 1999-2017. All Rights Reserved.

Statements made about specific vitamins, supplements, procedures or other items sold on or through this website have not been evaluated by eVitamins, UK Department of Health (MHRA) or the United States Food and Drug Administration. They are not intended to diagnose, treat, cure or prevent disease. The information provided on this site is for informational purposes only. As always, please consult with a licensed doctor or physician before starting any diet, exercise or supplement program, before taking any vitamin or medication, or if you have or suspect you might have a problem.

Privacy Policy | Terms and Conditions